# SDR UALA2011071903678

- Difficulty date: July 18, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 64,522 hours, 12,568 cycles
- Engine: Pwa PW4077
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Vibration
- Location: Rudder Pedal
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PER CREW - VIBRATION NOTICED ON TAKEOFF AND CLIMB, PASSENGERS REPORTED THE NOISE AND FIRST OFFICER FELT THE VIBRATION IN RUDDER PEDALS.  NOISE DID ABATE ONCE ACFT SPEED AND ALTITUDE INCREASED.  NO EICAS MESSAGES OR SYSTEM FAULTS NOTED AND NO HISTORY OF VIBRATION.  AS PER CREW F/A REPORTED FLOOR VIBRATIONS IN AREA BETWEEN B-C AND ECO.  VISUAL CHECKED RUDDER AREA.  NO ABNORMALITIES NOTED.  CHECKED PACK AREA.  NO ABNORMALS NOTED.  ALL SYS CHECKS NORMAL.  PLEASE REPORT NEXT LEG.  OK FOR SERVICE.
